Illinois, 2003Flood in Illinois, November 24 to 30, 2003
November 24 to 30, 2003 · NWS PAH · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Nov 24, 2:49 AM CST, 6 hours 11 minutes earlier.
Area forecast discussion, Nov 24, 2:49 AM CST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
249 AM CST MON NOV 24 2003
.DISCUSSION...
LATEST RADAR TRENDS SHOWED BACK EDGE OF PRECIP OVER EXTREME EASTERN
MOST COUNTIES OF PAH FORECAST AREA. 07Z AND 08Z OBS SHOW A FEW
REPORTS OF FLURRIES OVER NORTHERN AND CENTRAL MISSOURI AND AT KBLV.
WILL CONTINUE THE EARLY MORNING CHANCE OF FLURRIES FOR NORTHERN
PORTIONS OF FA. BACK EDGE OF STRATUS...CURRENTLY EXTENDING FROM
CENTRAL IOWA TO EASTERN ARKANSAS...SHOULD MAKE ITS WAY ACROSS THE FA
DURING THE MORNING HOURS GIVING US SUNNY SKIES. WEST WINDS WILL
BACK OFF DURING THE AFTERNOON HOURS...AND CLEAR SKIES AND LIGHT/CALM
WINDS TONIGHT SHOULD GIVE US COLDEST TEMPS OF THE SEASON THUS FAR.
MAV/FWC HIGHS ARE PRETTY CLOSE...FWC LOWS RUNNING A CATEGORY LOWER
THAN MAV. WOULD PROBABLY GO WITH FWC FOR TONIGHT EXCEPT FOR WINDS
BECOMING LIGHT SOUTHERLY LATE TONIGHT. SO WILL JUST GO WITH A
COMPROMISE OF THE TWO THROUGH NEAR TERM.
NEXT CHANCE OF PRECIP WILL BE LATE WEDNESDAY INTO EARLY THURSDAY.
AVN AND ETA BOTH INDICATE PRECIP HOLDING OFF UNTIL 00Z
THURSDAY...AND WILL REMOVE POPS FOR WEDNESDAY AFTERNOON. WILL
INCREASE POPS A LITTLE FOR MAINLY SOUTHERN PORTIONS OF AREA WED
NIGHT WHERE ETA INDICATES HIGH QPF. PRECIP SHOULD MOVE OUT PRETTY
QUICKLY THURSDAY MORNING AND WILL KEEP THE CURRENT TREND IN THE
ZONES.
MEX TEMPS TRENDING COOLER FRIDAY AND SATURDAY. WILL TWEAK BACK
GOING VALUES JUST A COUPLE OF DEGREES...BUT NOT AS COOL AS CURRENT
MEX GUIDANCE. OTHERWISE...NO BIG CHANGES PLANNED IN THE EXTENDED.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
RST
Hazardous weather outlook, Nov 24, 4:09 AM CST, 4 hours 51 minutes before
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-251100-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
409 AM CST MON NOV 24 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Flood, Gallatin
- When
- November 24, 9:00 AM CST to November 30, 11:59 PM CST
- Where
- Gallatin forecast zone
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 37.763, -88.230 (the zone’s center; the record gives no point)
Minor flooding of the Ohio River occurred along part of the Illinois shore. At Shawneetown, where flood stage is 33 feet, the river crested at 37.5 feet on the 28th. This resulted in minor flooding of low-lying fields.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, November 24, 20036 events
- Storm Surge in New Jersey, November 24, 20035 events
- Flooding in Indiana, November 24 to 29, 20034 events
- Storm Surge in New Jersey, November 24, 20034 events
- Heavy Snow in Idaho, November 24 to 25, 20034 events
- High Wind in Hawaii, November 24 to 27, 200370 kt wind · 3 events
- Heavy Snow in Washington, November 24 to 25, 20033 events
- Storm Surge in Pennsylvania, November 24, 20032 events
- Flash Flood and Debris Flow in Puerto Rico, November 24, 20032 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, November 24, 20032 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, November 24, 20032 events
- Marine Thunderstorm Wind in Gulf of Mexico, November 24, 20031 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5336582.